U.S. doctors online nowAsk doctors free
NC
A member asked:

i've been taking 200mg zoloft (sertraline) for 2 yrs now. also welbutrin, bp meds & ritalin. accidentally took 200 mg more zoloft-with night meds. about 7 hrs ap ?

2 doctor answers3 doctors weighed in
Dr. Marc Zimmermann
Psychiatry 22 years experience
Probably OK: This should not be a problem. However, your chemistry is different than everyone else's. If you have uncomfortable side effects, contact the emergency department at the nearest facility.
Dr. William Singer
Pediatric Neurology 51 years experience
No danger: While the single excessive dose of Zoloft (sertraline) is not likely to cause you any danger, it is an indication that you need a better system for taking and storing your medications. I suggest a medicine "stick" available at most pharmacies to store your individual days supply of medication. Some have separate compartments for morning and evening doses.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Apr 2, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits
$15 per month

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.